# SDR DALA13015420944

- Difficulty date: April 3, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 62,242 hours, 47,064 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1212-1322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TRACK ON LT TIE TRACK FROM BS 1212 TO 1322 AT AFT CARGO COMPARTMENT.  TRACK SECTION REPLACED IAW SRM 51-30-1 AND 51-30-5.
